Journal of Mathematical Sciences and Applications
ISSN (Print): 2333-8784 ISSN (Online): 2333-8792 Website: http://www.sciepub.com/journal/jmsa Editor-in-chief: Prof. (Dr.) Vishwa Nath Maurya, Cenap ozel
Open Access
Journal Browser
Go

Content: Volume 2, Issue 2

Open AccessArticle
Comparison of Single and Ensemble Classifiers of Support Vector Machine and Classification Tree
Journal of Mathematical Sciences and Applications. 2014, 2(2), 17-20. DOI: 10.12691/jmsa-2-2-1
Pub. Date: April 11, 2014Views: 8124Downloads: 4539
Open AccessArticle
The Admissible Monomial Basis for the Polynomial Algebra of Five Variables in Degree Eight
Journal of Mathematical Sciences and Applications. 2014, 2(2), 21-24. DOI: 10.12691/jmsa-2-2-2
Pub. Date: April 23, 2014Views: 6052Downloads: 2797
Open AccessArticle
Growth of Polynomials not Vanishing inside a Circle
Journal of Mathematical Sciences and Applications. 2014, 2(2), 25-27. DOI: 10.12691/jmsa-2-2-3
Pub. Date: July 28, 2014Views: 5956Downloads: 2795